Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 896  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
IJD SYMPOSIUM
Year : 2014  |  Volume : 59  |  Issue : 5  |  Page : 456-459

Topical steroid-damaged skin


Department of Dermatology, Venerology and Leprology, St. John's Medical College, Bangalore, Karnataka, India

Correspondence Address:
Anil Abraham
Department of Dermatology, Venerology and Leprology, St. John's Medical College, Bangalore 560 034, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.139872

Rights and Permissions

Topical steroids, commonly used for a wide range of skin disorders, are associated with side effects both systemic and cutaneous. This article aims at bringing awareness among practitioners, about the cutaneous side effects of easily available, over the counter, topical steroids. This makes it important for us as dermatologists to weigh the usefulness of topical steroids versus their side effects, and to make an informed decision regarding their use in each individual based on other factors such as age, site involved and type of skin disorder.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed8369    
    Printed65    
    Emailed2    
    PDF Downloaded378    
    Comments [Add]    

Recommend this journal